# SDR ASAA2018102826731

- Difficulty date: October 28, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A540U148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL AT STA 344-360 LBL-11 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FWD WET AREA INTERCOSTAL P/N 141A5410U148 IAW BAC DWG 141A5230 REV -.
